# SDR 29GA2015062300001

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 33,688 hours, 37,725 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Unit
- Part number: A2043C
- Part serial: CK21086
- Condition: Failed
- Location: Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

INFLIGHT AUTOPILOT, TCAS, WEATHER RADAR, COM2 , NAV 2 FAILED, EFIS, EHSI, EADI LOST DATA IN FLIGHT.  DIVERTED AND LANDED SAFELY.  REPLACED RT DISTRIBUTION POWER UNIT, OPS CHECKED NORMAL.
